# SDR SWAA2017122918640

- Difficulty date: November 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1352
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB CRACKED AT PANEL 341B.   R & R THE RIB IAW SRM.
